Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Systems of Toeplitz operators on $ H\sp{2}$. II


Author: H. R. Pousson
Journal: Trans. Amer. Math. Soc. 133 (1968), 527-536
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1968-0227793-7
MathSciNet review: 0227793
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227793-7
Article copyright: © Copyright 1968 American Mathematical Society